# SDR CHQA20120220062

- Difficulty date: February 20, 2012
- Submitted: February 22, 2012
- Operation: Air carrier
- Aircraft: N277SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145355
- Aircraft time: 28,179 hours, 22,804 cycles
- Engine: Allsn AE3007A
- Engine time: 23,199 hours, 20,245 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Electronic Unit
- Part number: 355022003
- Part serial: 5201
- Condition: Faulty
- Location: Mlg
- Part time: 1,407 hours, 1,269 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT AFTER TAKEOFF, WHEN THE LANDING GEAR LEVER WAS MOVED TO THE UP POSITION, LANDING GEAR DID NOT RETRACT AND RECEIVED A LANDING GEAR LEVER DISAGREE MESSAGE.  THE CREW UTILIZED THE QUICK REFERENCE HANDBOOK AND WERE DIRECTED TO RETURN TO FIELD.  THE CREW ALSO PERFORMED THE ABNORMAL GEAR EXTENSION CHECKLIST TO ENSURE THE LANDING GEAR WAS DOWN AND LOCK (AS IT SHOWED ON THE EICAS).  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE LANDING GEAR ELECTRONIC UNIT.  OPERATIONAL CHECKS AND GEAR EXTENSION/RETRACTION TESTS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
